# SDR UPS07551267

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PWA2040
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AS/E NOTICED PREVIOUSLY NOTED SMELLS ON T/O AND LANDING, BUT SMELLS WERE NOT STRONG AND LASTED FOR A VERY SHORT TIME.  CHANGED ENGINE.
